VOL. 52 · NO. 2 | August 2004
 
VIEW ALL ABSTRACTS +
Articles
Moris Kalka
Michigan Math. J. 52 (2), 243-251, (August 2004) DOI: 10.1307/mmj/1091112073
KEYWORDS: 32F
No abstract available
Åsvald Lima, Eve Oja
Michigan Math. J. 52 (2), 253-265, (August 2004) DOI: 10.1307/mmj/1091112074
KEYWORDS: 46B20, 46B28, 47L05, 46B04, 47B07, 47L20
No abstract available
Federica Galluzzi, Guiseppe Lombardo
Michigan Math. J. 52 (2), 267-277, (August 2004) DOI: 10.1307/mmj/1091112075
KEYWORDS: 14J28, 14K02
No abstract available
A. Cantón, A. Granados, Ch. Pommerenke
Michigan Math. J. 52 (2), 279-287, (August 2004) DOI: 10.1307/mmj/1091112076
KEYWORDS: 30E25, 28A05
No abstract available
Adrien Dubouloz
Michigan Math. J. 52 (2), 289-308, (August 2004) DOI: 10.1307/mmj/1091112077
KEYWORDS: 14J26, 14L30, 14D99
No abstract available
Greg W. Anderson
Michigan Math. J. 52 (2), 309-339, (August 2004) DOI: 10.1307/mmj/1091112078
KEYWORDS: 14H40, 14H42
No abstract available
Gabor Toth
Michigan Math. J. 52 (2), 341-359, (August 2004) DOI: 10.1307/mmj/1091112079
KEYWORDS: 53C42, 52A05
No abstract available
J. S. Calcut, H. C. King
Michigan Math. J. 52 (2), 361-373, (August 2004) DOI: 10.1307/mmj/1091112080
KEYWORDS: 14P25, 57R15
No abstract available
Mahmoud Hesaaraki, Abbas Moameni
Michigan Math. J. 52 (2), 375-389, (August 2004) DOI: 10.1307/mmj/1091112081
KEYWORDS: 35K55, 35B33, 35B35
No abstract available
Michael Roitman
Michigan Math. J. 52 (2), 391-421, (August 2004) DOI: 10.1307/mmj/1091112082
KEYWORDS: 17B69, 17B65, 17B67, 17B60
No abstract available
Brian Conrad
Michigan Math. J. 52 (2), 423-434, (August 2004) DOI: 10.1307/mmj/1091112083
KEYWORDS: 20G35, 14L17, 11S15
No abstract available
Daniel C. Reuman
Michigan Math. J. 52 (2), 435-451, (August 2004) DOI: 10.1307/mmj/1091112084
KEYWORDS: 20G25
No abstract available
J. M. Landsberg, L. Manivel
Michigan Math. J. 52 (2), 453-479, (August 2004) DOI: 10.1307/mmj/1091112085
KEYWORDS: 14M17, 17B25, 17B20, 14M15, 17B45
No abstract available
Back to Top